# SDR SWAA2022101078921

- Difficulty date: September 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON ENTRY AND SERVICE DOOR GIRTBAR FITTING AT FWD GALLEY AREA 2022-486180 / [01] REPLACED ON ENTRY AND SERVICE DOOR GIRTBAR FITTING AT FWD GALLEY AREA IAW 25-66-02-400-801;[02] REPLACED ON ENTRY AND SERVICE DOOR GIRTBAR FITTING AT FWD GALLEY AREA IAW 25-66-02-400-801
